Skip to content
IJASP International Journal of Advanced Statistics and Probability E-ISSN 2307-9045

Bayesian Estimation For The Burr Type III Distribution Under Type II Doubly Censored Data

Abstract

In this paper, we consider the problem of estimating the parameters and reliability function of the burr Type IIIdistribution based on Type II Doubly censored sample. We use the Bayesian procedures to obtain the estimators ofparameter and reliability function of burr Type III distribution under symmetric (squared-error) and asymmetric(Linex and general entropy)loss functions.

Authors and Affiliations

  • Reza Azimi
  • Farhad Yaghmaei

About this article

Download PDF

References

[1] R. Calabria, G. Pulcini, Point estimation under asymmetric loss functions for left-truncated exponential samples, Communications in Statistics Theory and Methods 25, 585-600, 1996.

[2] A. J. Fernandez, Bayesian inference from type II censored Rayleigh data. Statistics and Probability Letters, 48, 393-399, 2000.

[3] C. kim and S. song, Bayesian estimation of the parameters of the generalized exponential distribution from doubly censored samples, Stat Papers DOI 10.1007/s00362-008-0142-3.

[4] I. W. Burr, Cumulative frequency distribution, Annals of Mathematical Statistics, 13, pp. 215-232, 1942.

[5] S. R. Lindsay, G. R. Wood and R. C. Woollons, modeling the diameter distribution of forest stands using the burr distribution, journal of applied statistics, 23, 609-619, 1996.

View more references (1)

[6] A. Zellner, Bayes estimation and prediction using asymmetric loss functions, Journal of the American Statistical Association, 81, 446-451, 1986.